CALL FOR PAPERS FOR 2023

We are again accepting proposals to present for our LIVE 2023 Conference

A majority of Sessions are reserved for CPM and Project Management Theory, Software Tutorials and Demonstrations, and other invited Speakers. A limited number of Sessions are available for Consultants to teach innovative means and methods and for software vendors to demonstrate new or improved products. A limited number of Project Showcase Sessions are also available. Members of the construction community are invited to submit abstracts describing how YOUR project delivery was improved by superior CPM scheduling and project controls. To apply for these available sessions, please prepare an Abstract (of 50 words or less to explain your topic to our attendees reading this page) and email to info@constructioncpm.com with subject "ABSTRACT".

PROGRAM and ABSTRACTS for 2023

For an Overview of 2023 Sessions, click here    -- for past conferences click here

Monday, 8:00 AM to 9:15 AM -- 75 minute session -- main auditorium

MON00 - Welcome by Fred Plotnick -- and Opening Keynote Session by Shoshanna Fraizinger, CCP, PMP, President-Elect of AACE


Monday, 9:45 AM to 11:00 AM -- 75 minute session

MON11 - What’s New with Oracle (Invited)

MON12 - What's New with Deltek (Invited)

MON13 - Desktop Software Track

MON14 - Lean and Other Non-CPM Scheduling Track

MON15 - BIM BAM BUM
Join Fred Plotnick in a discussion on "What is the cause of resistance to BIM in the USA?" and issues of joining BIM and Scheduling.

MON16 - Theory and Practice

MON18 - Oracle Primavera One-on-One Clinic
Two 30 minute sessions to clinic with a representative from TBD for One-on-One assistance.
Sign up in advance, when you register, or at Booth 7-8 in the Food Court. Click here to register.


Monday, 11:10 AM to 12:25 PM -- 75 minute session

MON21 - TBD

MON22 - TBD

MON23 - TBD

MON24 - TBD

MON25 - TBD

MON26 - TBD


Monday, 2:00 PM to 3:15 PM -- 75 minute session

MON31 - TBD

MON32 - TBD

MON33 - TBD

MON34 - TBD

MON35 - TBD

MON36 - GAO Schedule Assessment Guide (Invited)
Come learn of the 10 Best Practices and 4 Required Characteristics of an acceptable schedule, as suggested by the GAO.


Monday, 3:35 PM to 4:50 PM -- 75 minute session

MON41 - TBD

MON42 - TBD

MON43 - TBD

MON44 - TBD

MON45 - TBD

MON46 - TBD


TUE00 - Tuesday Keynotes
by TBD

and TBD
Remarks - on Specialty Tracks and Evening Events by Fred Plotnick

Tuesday, 9:45 AM to 11:00 AM -- 75 minute session

TUE11 - Litigation Track Keynote

TUE12 - TBD

TUE13 - TBD

TUE14 - TBD

TUE15 - TBD

TUE16 - TBD


Tuesday, 11:10 AM to 12:25 PM -- 75 minute session

TUE21 - TBD

TUE22 - TBD

TUE23 - TBD

TUE24 - TBD

TUE25 - TBD

TUE26 - TBD


Tuesday, 2:00 PM to 3:15 PM -- 75 minute session

TUE31 - Latest on AACE 29RP-03 (Invited)

TUE32 - TBD

TUE33 - TBD

TUE34 - TBD

TUE35 - TBD

TUE36 - TBD


Tuesday, 3:35 PM to 4:50 PM -- 75 minute session

TUE41 - TBD

TUE42 - TBD

TUE43 - TBD

TUE44 - TBD

TUE45 - TBD

TUE46 - TBD

Wednesday, 8:00 AM to 9:15 AM

WED01 - Keynote Session - Mock Trial 2019
-- 160 minute double session
Judge Marshall's court is again in session for this year's Mock Trial presentation. So top off your cup of coffee, be seated, and enjoy the show! Judge Marshall will teach the LAW. Two attorneys will be providing examples of trial techniques, setting traps for unwary experts. Two experts will be providing examples of bad and good behaviour. One fact witness with actual knowledge will entertain as he provides the facts of the case to Judge Marshall and the jury (you!)

WED02 - Primavera P6 EPPM Database Administrators' Tips & Tricks (Invited)
This session is focused on Primavera P6 EPPM/PPM Database and System Administrators and will provide database considerations for your P6 implementation. We will discuss tips and tricks you can use to troubleshoot, improve and/or stabilize your environment. Our focus will be on the latest 18.8.x and 19.12.x on-premise releases of P6 EPPM using Oracle Database, but will also include discussions and considerations including Microsoft SQL Server and other versions of P6. Presented by TBD of Oracle

WED03 - TBD

WED04 - TBD

WED05 - TBD

WED06 - TBD


Wednesday, 9:25 AM to 10:40 AM

WED12 - Program and Portfolio Management Best Practices It all comes down to: Are you doing the right projects for your organization? Learn how Oracle Construction & Engineering is enabling companies to deliver value through a strategy-first approach to selecting the optimum set of investments. By combining repeatable governance processes, and consistent evaluation metrics with the ability to capture and analyze all relevant data, Portfolio and Program Planning can enable organizations to achieve strategic goals and deliver value. From choosing investment proposals, funding strong business cases, performing “what-if” scenarios, and analyzing performance progress, Portfolio Management guides organizations to strategically prioritize, plan, and execute enterprise portfolios. Presented by TBD of Oracle

WED13 - TBD

WED14 - TBD

WED15 - TBD

WED16 - TBD


Wednesday, 11:00 AM to 12:15 PM

WED21 - TBD

WED22 - TBD

WED23 - TBD

WED24 - TBD

WED25 - TBD

WED26 - TBD


Wednesday, 1:45 PM to 3:00 PM

WED31 - Ethics and the Expert
A Panel Discussion Led by Judge Marshall

WED32 - TBD

WED33 - TBD

WED34 - TBD

WED35 - TBD

WED36 - TBD

Wednesday, 3:20 PM to 4:25 PM

WED41 - TBD

WED42 - TBD

WED43 - TBD

WED44 - TBD

WED45 - TBD

WED46 - TBD

-- page under construction -- speakers please provide updated Abstracts for this web page and conference booklet - limit 50 words
- we will insert your supplied hyperlinks - program subject to change without notice

THANK YOU FOR ATTENDING OUR CONSTRUCTION CPM CONFERENCE 2023

/